Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 05:50:13 PM

Login with username, password and session length


Members
  • Total Members: 22265
  • Latest: SCCL
Stats
  • Total Posts: 621336
  • Total Topics: 46812
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Joints, dry skin, night sweats, etc.  (Read 1204 times)

0 Members and 1 Guest are viewing this topic.

Offline chapin

  • Member
  • Posts: 6
Joints, dry skin, night sweats, etc.
« on: November 04, 2006, 10:53:59 AM »
Hi! Iīm on Truvada(1-am) and Viracept (5-am, 5-pm), VL undetectable and CD4 above 500.  Iīve been having the following side effects for some time now and have not really found any people who suffer from these; please give me your opinion, suggestions, support....thanks!

1.) My joints CRACK everytime I move; every time y move my fingers, toes, knees, etc, and have been taking Glucosamine Chrondoitrin for some time now.

2.) My skin is SO dry I get up at night to put some moisturizer cream.  This happens in my feet (especially) and in my hands, and itīs really becoming a problem.

3.) Some nights I sweat A LOT, not all of them, but I feel as itīs more a hormonal change than anything else.  Could this be it?

4.) I can barely tolerate myself, and have a hard time tolerating others, EVERYTHING bugs me and Iīve developes SOME temper, that you all should beware......LOL!!!! There are days I really CANT STAND MYSELF, itīs as if I feel uncomfortable in my own body and mind, itīs a very STRANGE sensation.  Also, Iīve become very sensitive and MANY things make me cry........

Thank you all!!!
« Last Edit: November 04, 2006, 11:07:24 AM by chapin »

Offline newt

  • Member
  • Posts: 3,869
  • the one and original newt
Re: Joints, dry skin, night sweats, etc.
« Reply #1 on: November 04, 2006, 01:38:41 PM »
Hello

1) and 2) suggests an auto-immune effect of HIV, rather than the drugs (this is relatively common). If it is the drugs it is likely to be the FTC, which is one of the drugs in Truvada.

3) dunno

4) Hostility, anger etc is a noted side effect of Viread, also in Truvada.  Several people have posted on this topic here. I had this as a short-term side effect about 5-6 months in to taking Viread.

Hope this helps.

- matt

Now playing: fireworks outside in a clear, cold English night lit by the full moon
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.